# SDR SWIA2023071007

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N324SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000925
- Aircraft time: 745 hours, 549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN HAS AREA OF THROUGH DAMAGE LOCATED NEAR THE INTERSECT OF FRAME 22 AND STRINGER 14L. THE DAMAGED AREA MEASURES APPROX 3.0 INCHES LONG AND 1.5 INCHES HIGH. THE ACTUAL THROUGH DAMAGE MEASURES APPROX 1.0 INCH LONG AND 3/4 INCHES HIGH.*THIS DAMAGE IS CONSIDERED A MAJOR REPAIR AND WILL REQUIRE A FROM 337 PER GMM 3-26*REFERENCE CP 2861303-1 (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
